MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve was implanted on (b)(6) 2024 with setting 140, but it was stuck at 30 (after x-ray check).Therefore, the valve was explanted and replaced on (b)(6) 2024.The patient recovered.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot: 6214940, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; no defect was noted.The valve passed the tests for programming, occlusion, leak, reflux and pressure.Root cause - at the time of investigation no occlusion issues were noted.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20080659
Report Number3013886523-2024-00256
Device Sequence Number7688135
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)270228(10)6214940
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823832
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown